# SDR ASAA2015050811855

- Difficulty date: May 8, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261038
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL CORRODED LT SIDE FROM FS 727D TO FS 727.  ACFT GROUNDED.  R & R FLOOR PANEL STA 727-727D 140AF /IAW AMM 25-52-10 AND SRM 51-10-02, PARA 9.  REMOVED DOT O0170.  NO CORROSION FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-1 MAX ALLOWABLE DAMAGE LENGTH IS APPROXIMATELY 80".
